MathSciNet Relay Station
MathSciNet bibliographic data
MR1615954 (99h:58110) 58F11 (30D05 30F40 58F23)
Przytycki, Feliks Conical limit set and Poincaré exponent for iterations of rational functions. Trans. Amer. Math. Soc. 351 (1999), no. 5, 2081–2099.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement